MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3246
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer report numbers: 1627487-2020-33393, 3006705815-2020-32519.It was reported that the patient was experiencing ineffective therapy.Troubleshooting was performed, but the issue persisted.As a result, the patient underwent surgical intervention during which the system was explanted and replaced.Effective therapy was established post-operatively.
 
Additional Manufacturer Narrative
Correction: section h6 results code 213 and conclusion code 67 in additional report 1 should have been result code 3221 and conclusion code 4315.This correction is reflected in this additional report 2.
 
Additional Manufacturer Narrative
The reported event for ineffective stimulation could not be confirmed due to general damage/incomplete product.The root cause of damage was consistent with explant damage.

Brand Name
LAMITRODE S-4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10802292
Report Number1627487-2020-33394
Device Sequence Number11047235
Product Code LGW
UDI-Device Identifier05414734402095
UDI-Public05414734402095
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2014
Device Model Number3246
Device Catalogue Number3246
Device Lot Number3713558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/01/2020
12/18/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/16/2020
12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD; SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient Weight68